MathSciNet Relay Station
MathSciNet bibliographic data
MR1023348 58F23 (30D05 39B12 58F08)
Walker, Peter L. The exponential of iteration of $e^x-1$. Proc. Amer. Math. Soc. 110 (1990), no. 3, 611–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement